MAUDE Adverse Event Report: INTEGER OCCLETECH DELIVERY SET III; INTRODUCER, CATHETER

INTEGER OCCLETECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS011
Medical Device Problem Codes Break (1069); Air/Gas in Device (4062)
Health Effect - Clinical Codes Air Embolism (1697); Arrhythmia (1721); Bradycardia (1751)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
During the atrial septal defect (asd) closure procedure, the asd size was measured by tee, and an asd occluder device size 24 mm and occlutech delivery set iii 11f were selected.The equipment prepared by the nurse while flush showed no abnormalities.However, while the physician was about to deploy the asd occluder device, the loader device broke into two separate parts.This resulted in air entering through the fractured proximal end of the loader device into the patient's circulation, causing bradycardia.Immediately after the incident, the physician ordered a rapid infusion of 200 ml nss to correct the patient's arrhythmia and promptly replaced both the delivery set and the loader device.The procedure was delayed for approximately 10-15 minutes, including the time required to open a new device and to load nss to manage the bradycardia.The procedure was then continued and successfully completed.The patient is currently in good condition and has no ongoing issues.The device will be returned.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1: b4, d9, g1, g3, g6, h2, h5, h6, and h11.Per manfucturing procedure breezeway ii loader hub and sideport gluing and uv curing process: apply the adhesive between the space of the id of the distal hub and the loader tube od by pressing down on the pedal of the efd unit.Important: ensure the glue joint does not contain air bubbles or air pockets.Carefully take the distal hub holding fixture with the units to the uv curing system and cure junction of tube and the hub.After curing, test the joint of each part with a small tug, holding the tube in one hand and the hub in the other hand.Per manufacturing procedure adelante magnum and destino magnum sheath assembly: visually inspect seals before use.Carefully inspect seals before assembly to ensure that all of the cuts are present.Do not use the seal for assembly if they are not properly cut.Align the seal so that the holes of the seal match with the appropriate pegs of the sheath hub.Slightly press down the seal until it is placed appropriately.Complete 100% leak test according to procedure.Per qa procedure breezeway ii loader in-process and final inspection for non-destructive testing, inspect first 5 good parts and last 5 parts of the lot.Remaining lot quantity to be inspected according to ansi z 1.4, gen level 1, normal, aql 0.65.With unaided vision at 12" - 18", inspect the hub glue joints for bubbles or air pockets.Glue joints shall not have any visible bubbles or pockets of air.Per qa procedure breezeway ii guiding sheath shaft assembly sample size inspect per ansi z 1.4, gen level 1, normal, and aql 0.40 with the unaided eye, verify the shape and form of hub area.Verify that the hub is free of damages at the seal, cap, hub, stopcock and sideport tubing.Verify presence of seal and make sure cap is fully installed on hub.Complete 100% leak test according to procedure.The instructions for use (ifu) informs the user instructions for use when delivery sheath is used with loader: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.Follow directions for use from section 8.1 for general use lines 1-6.Completely flush the loader assembly via the side port with three-way stopcock with either saline or heparinized saline to ensure it is free of air prior to use to avoid air embolism to the patient.Inspect loader for air bubbles.Constantly flush loader to prevent air bubbles while loading a diagnostic and/or therapeutic device.Before connecting the loader containing the device to the delivery sheath, remove the dilator and guidewire from the delivery sheath.Secure the loader containing the device using the screw in connector on the delivery sheath hub.Caution: the lock ring on the loader must be screwed tightly against the delivery sheath.This prevents detachment of the loader from the delivery sheath when pushing the device through.Returned device analysis revealed the distal hub of the loader became loose from the loader shaft.It is unknown if the loader was subjected to forces beyond its capabilities during use.The loaders undergo a visual inspection to ensure the correct application of glue and are subject to tug test 100% during the manufacturing process, as well as by qa at an aql level.In conclusion, the review of the device history records did not identify any manufacturing anomalies of this type and passed all final testing prior to shipment.The stated failure of the returned product was confirmed; however, the root cause of the failure cannot be determined.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.

Brand Name
OCCLETECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
INTEGER
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
INTEGER
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
mohit malkani
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key23846455
Report Number1035166-2025-00063
Device Sequence Number9817626
Product Code DYB
UDI-Device Identifier00885672010331
UDI-Public00885672010331
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number98DS011
Device Catalogue Number98DS011
Device Lot NumberDP-21413
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight54 KG